A 40yrs old female patient presented in emergency with generalized erythematous eruption throughout her body to unknown drug with C/o Severe difficulty in breathing,Drowsiness,Restlessness.H/o Lap chole on 9/6/18 in other hospital.The next day after surgery she was having fever starting with itching all over body after given an unknown injection.O/e BP on Inotropes,Spo2 - 92%,Patient is on Hydrocortisone,Antihistamines,Broad spectrum antibiotics,Continue Oxygen support. N/h/o Comorbidies.All investigations enclosed. Kindly comment on this case with proper management plan??

10 Likes

LikeAnswersShare

Septicaemia with septic shock with metabolic acidosis

Tramadol*

I'm agree Dr Parveen Yograj treatment

Post operative multiple organ failure because of Septicaemia she is in shock And Respiratory acidosis.

What about reaction sir??
0

View 2 other replies

Its a case of septicemia.

Congratulations! Your case has been selected as Case of the day and you have been awarded 5 points for sharing the case. Keep posting your interesting cases, Happy Curofying!

This case is in anaphylactic shock with Septicaemia with metabolic acidosis.withsevere thrombocytopenia with hypocalamia with impendingD.I.c. Treatment.. The p@@rognosis of this case is bad.@Dr. Manpreet 15

Septicemia with septic shock with DIC with metabolic acidosis

Drug induced Thrombocytopenic Purpura?

Septicaemia with anaphylactic shock with metabolic acidosis with anion gap with severe thrombocytopenia with hypokalaemia with impending D.I.C. Treatment- Continue parenteral antibiotics, Oxygen support , platelet transfusions , KCL in drip , correction of acidosis, hydrocortisone × 8 hourly, continue inotropes , keep an eye on INR

Agree
0

View 2 other replies

Load more answers